Alert archive / Illinois / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 70, NWS Lincoln, IL

June 22, 2013Champaign County, Vermilion County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 22, 2013, 11:19 AM CDT for Champaign County, Vermilion County, Illinois. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2013, 11:19 AM CDT (16:19 UTC)
Expired
Jun 22, 2013, 12:15 PM CDT
In force
56 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Champaign County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 126 km from the middle of the area, began a volume at 16:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 12:00 PM CDTHAIL 1Fisher, ILDELAYED REPORT. HAIL STARTED AS PEA-SIZED THEN GOT UP TO THE SIZE OF QUARTERS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 4.3 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2564 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2564 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

109 
WUUS53 KILX 221619
SVRILX
ILC019-183-221715-
/O.NEW.KILX.SV.W.0070.130622T1619Z-130622T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1119 AM CDT SAT JUN 22 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
  NORTHERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 1215 PM CDT

* AT 1117 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GIBSON
  CITY...AND MOVING EAST AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...TRAINED WEATHER SPOTTERS REPORTED LARGE TREE LIMBS DOWN 
IN GIBSON CITY.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  RANTOUL...DANVILLE...THOMASBORO...GIFFORD...RANKIN...POTOMAC...
  ROSSVILLE...HOOPESTON...DEWEY...LUDLOW...PENFIELD...ARMSTRONG...
  FLATVILLE...ROYAL...MIDDLE FORK WILDLIFE AREA...COLLISON...
  HENNING...ALVIN...BISMARCK AND VERMILION COUNTY AIRPORT.

THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 241 AND 257.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 169 AND 219.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4010 8753 4020 8846 4040 8845 4040 8796
      4041 8794 4049 8793 4049 8753 4048 8752
TIME...MOT...LOC 1619Z 279DEG 13KT 4044 8832

HAIL...1.00IN
WIND...60MPH

$$

CHS
2 follow-up statements
378 
WWUS53 KILX 221640
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1140 AM CDT SAT JUN 22 2013

ILC019-183-221715-
/O.CON.KILX.SV.W.0070.000000T0000Z-130622T1715Z/
VERMILION IL-CHAMPAIGN IL-
1140 AM CDT SAT JUN 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CHAMPAIGN AND NORTHERN VERMILION COUNTIES UNTIL 1215 PM CDT...

AT 1134 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF FISHER...AND MOVING EAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
RANTOUL...DANVILLE...THOMASBORO...GIFFORD...RANKIN...POTOMAC...
ROSSVILLE...HOOPESTON...DEWEY...LUDLOW...FLATVILLE...PENFIELD...
ARMSTRONG...ROYAL...MIDDLE FORK WILDLIFE AREA...COLLISON...HENNING...
ALVIN...BISMARCK AND VERMILION COUNTY AIRPORT.

THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 241 AND 257.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 169 AND 219.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4010 8753 4020 8846 4040 8845 4040 8796
      4041 8794 4049 8793 4049 8753 4048 8752
TIME...MOT...LOC 1641Z 285DEG 15KT 4038 8827

HAIL...1.00IN
WIND...60MPH

$$

CHS
430 
WWUS53 KILX 221715
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1215 PM CDT SAT JUN 22 2013

ILC019-183-221724-
/O.EXP.KILX.SV.W.0070.000000T0000Z-130622T1715Z/
VERMILION IL-CHAMPAIGN IL-
1215 PM CDT SAT JUN 22 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHAMPAIGN AND 
NORTHERN VERMILION COUNTIES WILL EXPIRE AT 1215 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LEVELS.  HOWEVER...TORRENTIAL RAIN AND DANGEROUS CLOUD TO GROUND 
LIGHTNING ARE STILL OCCURRING WITH THIS STORM.

LAT...LON 4010 8753 4020 8846 4040 8845 4040 8796
      4041 8794 4049 8793 4049 8753 4048 8752
TIME...MOT...LOC 1714Z 285DEG 15KT 4034 8810

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 10:44 AM CDT, 35 minutes earlier.

Area forecast discussion, Jun 22, 10:44 AM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1044 AM CDT SAT JUN 22 2013

.DISCUSSION...
ISSUED 1044 AM CDT SAT JUN 22 2013

CONVECTIVE CHANCES REMAIN MAIN CONCERN TODAY. PRIMARY OUTFLOW
BOUNDARY IS CURRENTLY PUSHING SOUTH INTO THE NORTHEAST CWA WITH
SCATTERED THUNDERSTORMS DEVELOPING BEHIND THIS FEATURE. THIS
SHOULD CONTINUE INTO EARLY AFTERNOON AS THE BOUNDARY SLIPS
SOUTH...HOWEVER IT SHOULD EVENTUALLY SLOW AND STALL /UNLESS MORE
VIGOROUS CONVECTION KEEPS COLD POOL GOING/ AS IT ENCOUNTERS 10-20
KT SOUTHWEST SYNOPTIC FLOW. SCATTERED SHOWERS AND SPRINKLES
AFFECTING PARTS OF THE WESTERN CWA OUT OF A MID LEVEL DECK AND
FEEL THIS AREA COULD FILL IN WITH SCATTERED TSTMS WITH DAYTIME
HEATING. 12Z ILX SOUNDING SHOWED HIGH CAPES AND VERY WEAK WINDS
ALOFT...WHICH COMBINED WITH A 2 INCH P/W MAKES HEAVY RAIN RATES
AND FREQUENT LIGHTNING MAIN THREATS WITH STORMS TODAY. ISOLATED
PULSE TYPE NEAR SVR POSSIBLE DUE TO PRECIP LOADING BUT LOW BULK
SHEAR MAKES MORE ORGANIZED SVR UNLIKELY. HAVE INCREASED POPS TO LOW
CHANCE OVER MOST OF THE CWA WITH LIKELY POPS IN THE NE CWA WHERE
MORE SIGNIFICANT OUTFLOW BOUNDARY SHIFTS THROUGH NEXT FEW HOURS.
SUNNIER LOCATIONS SHOULD GET INTO THE LOWER 90S AND WITH DEWPOINTS
IN THE LOWER 70S PEAK HEAT INDICES NEAR 100 POSSIBLE.

25
&&

.AVIATION...
ISSUED 520 AM CDT SAT JUN 22 2013

COVERAGE OF TSRA AND THE AFFECTS ON CIGS/VSBYS THIS FORECAST PERIOD.
MID LEVEL MOISTURE HAS RAPIDLY DEVELOPED ACRS THE AREA THIS MORNING
IN ADVANCE OF A WEAK UPPER LEVEL DISTURBANCE COUPLED WITH SOME
ELEVATED INSTABILITY. JUST HOW MUCH SHOWER DEVELOPMENT TAKES PLACE
IS STILL IN QUESTION AHEAD OF THIS SYSTEM...BUT WILL COVER FOR NOW
WITH VCTS AND CONTINUE TO TRY TO PIN DOWN SOME BETTER TIMING OF
STORMS IN THE AFTN HOURS. STILL APPEARS THE COVERAGE SHOULD QUICKLY
DIMINISH JUST AFTR SUNSET THIS EVENING WITH MAIN MID AND HIGH LEVEL
MOISTURE REMAINING TONIGHT. IF SKIES SHOULD CLEAR OUT LATER TONIGHT
WE MAY HAVE TO DEAL WITH SOME PATCHY GROUND FOG...BUT FOR NOW WILL
LEAVE OUT OF TAFS. SFC WINDS WILL REMAIN OUT OF A SSW (180-210)
DIRECTION THRU THIS FORECAST PERIOD. SPEEDS WILL RANGE FROM 10 TO
15 KTS TODAY WITH A FEW GUSTS IN THE 15 TO 20 KT RANGE AND THEN
DIMINISH TO AROUND 10 KTS THIS EVENING.

SMITH
&&

.PREV DISCUSSION...
ISSUED 250 AM CDT SAT JUN 22 2013

2 AM SATELLITE IMAGERY AND RADAR DATA SHOWING A PAIR OF MCS
SYSTEMS MERGING FROM SOUTH DAKOTA EASTWARD INTO SOUTHERN
WISCONSIN. EASTERN END OF THE LINE OF STORMS HAS MADE A SOUTHWARD
PUSH INTO NORTHEAST ILLINOIS...WITH THIS PART OF THE MCS BECOMING
THE DOMINANT ONE AS LIGHTNING DIMINISHES OVER SOUTHERN MINNESOTA.
LINGERING BOUNDARY FROM THE STORMS IN OUR AREA YESTERDAY WRAPS
AROUND THE SOUTHWEST AND SOUTHEAST PARTS OF THE FORECAST AREA.
STILL SEEING A FEW SPRINKLES IN THE FAR SOUTHEAST CWA WITH THIS
BOUNDARY.

FORECAST CHALLENGES FOR THIS PACKAGE GENERALLY REVOLVE AROUND
TIMING OF THUNDERSTORM CHANCES...AS WELL AS THE ONGOING HEAT AND
HUMIDITY.

SHORT TERM...TODAY THROUGH MONDAY...

MODELS ARE STRUGGLING TO GET A HANDLE ON THE CURRENT SITUATION...
WITH THE HRRR AND THE REGIONAL CANADIAN MODEL CLOSEST TO REALITY.
NEITHER OF THESE MODELS SHOW THE STORMS MAKING IT AS FAR SOUTH AS
OUR FORECAST AREA...BUT AS THE MCS FROM YESTERDAY SHOWED...THAT
OUTCOME IS DEFINITELY NOT GUARANTEED. WILL INCLUDE SOME ISOLATED
THUNDERSTORM MENTION IN THE NORTHEAST THIRD OF THE CWA THIS
MORNING...BETWEEN THIS LINE AND POTENTIALLY SOME DEVELOPMENT ALONG
THE OUTFLOW BOUNDARY...WITH AROUND 30 PERCENT CHANCES ACROSS THE
NORTHEAST DURING THE AFTERNOON. HAVE MENTIONED ISOLATED STORMS
ELSEWHERE THIS AFTERNOON AND EARLY EVENING.

FOCUS CONTINUES TO BE WITH TIMING OF VARIOUS MCS FEATURES THIS
WEEKEND. DEVELOPMENT ACROSS IOWA/MINNESOTA ON SUNDAY EXPECTED TO
EXTEND SOUTHWEST INTO MISSOURI...BUT ONLY THE NAM BRINGS ANY OF IT
THIS FAR EAST BY MONDAY MORNING. HAVE LIMITED ANY 30 PERCENT OR
HIGHER POPS TO THE FAR NORTHWEST LATE SUNDAY NIGHT... WITH MORE
WIDESPREAD CHANCES MONDAY. THE ECMWF AND CANADIAN MODELS SHOW THE
MCS SPREADING OVER THE FORECAST AREA... WHILE THE NAM AND GFS
SHUNT IT MORE TO THE NORTHEAST. SEVERE WEATHER POTENTIAL APPEARS
TO INCREASE BY MONDAY...MAINLY IN THE NORTHWEST CWA.

HAVE KEPT HIGH TEMPERATURES RIGHT AROUND 90 DEGREES FOR THE NEXT
FEW DAYS...WITH HEAT INDEX VALUES IN THE MID TO UPPER 90S. WILL
HAVE TO KEEP AN EYE ON HIGHS FOR MONDAY THOUGH...AS THEY COULD BE
LOWER IF THIS MCS DOES PAN OUT.

LONG TERM...TUESDAY THROUGH FRIDAY...

BROAD EAST-WEST RIDGE EXPECTED TO COVER THE SOUTH HALF OF THE
CONUS MUCH OF THE WEEK...WITH THE MAIN STORM TRACK ACROSS THE
NORTHERN STATES. MCS TRACKS REMAINS THE CONCERN AND ALTHOUGH MANY
OF THEM ARE FURTHER NORTH...LEFTOVER OUTFLOWS MAKE IT DIFFICULT TO
PIN DOWN ANY DRY PERIODS WITH ANY CERTAINTY. HIGHEST POPS FROM
WEDNESDAY NIGHT TO FRIDAY ARE TIED INTO PASSAGE OF A COLD FRONT...
WHICH MAY TAKE UNTIL EARLY FRIDAY TO FULLY PASS THE REGION AS THE
UPPER RIDGING BUILDS ACROSS THE ROCKIES AND PUTS THE MIDWEST MORE
OF A TROUGH. THIS PARTICULAR PATTERN WOULD SHOW THE HEAT FINALLY
BREAKING ON FRIDAY...WITH COOLER CONDITIONS NEXT WEEKEND.

GEELHART

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 22, 4:30 AM CDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
430 AM CDT SAT JUN 22 2013

ILZ027>031-036-037-040-041-047-231100-
CASS-FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
430 AM CDT SAT JUN 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TODAY INTO
EARLY TONIGHT. THE THREAT OF ORGANIZED SEVERE STORMS IS LOW...HOWEVER
SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY
WINDS...SMALL HAIL...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS LATE SUNDAY NIGHT THROUGH
MONDAY...AND AGAIN WEDNESDAY NIGHT THROUGH THURSDAY NIGHT.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM OF
PEORIA FOR THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>046-048>057-061-231100-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-
VERMILION-
430 AM CDT SAT JUN 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH
EARLY TONIGHT. THE THREAT OF ORGANIZED SEVERE STORMS IS LOW...HOWEVER
SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY
WINDS...SMALL HAIL...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO
GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN ISOLATED THUNDERSTORM WILL BE POSSIBLE SUNDAY AFTERNOON. THERE
WILL BE A CHANCE FOR THUNDERSTORMS AGAIN MONDAY INTO MONDAY EVENING
AND AGAIN WEDNESDAY NIGHT THROUGH THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-231100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
430 AM CDT SAT JUN 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

AN ISOLATED THUNDERSTORM WILL BE POSSIBLE MAINLY THIS AFTERNOON
INTO EARLY THIS EVENING. THE THREAT OF ORGANIZED SEVERE STORMS IS
LOW...HOWEVER SOME OF THE STRONGER STORMS WILL BE CAPABLE OF
PRODUCING GUSTY WINDS...SMALL HAIL...TORRENTIAL RAINFALL AND
FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY AFTERNOON
WITH ANOTHER THREAT FOR THUNDERSTORMS WEDNESDAY NIGHT THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

SMITH

In the hours before

Local storm report, Jun 22, 9:34 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
934 AM CDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       4 E TREMONT             40.53N 89.41W
06/22/2013  M1.65 INCH       TAZEWELL           IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       2 WNW DANVERS           40.54N 89.21W
06/22/2013  M1.47 INCH       MCLEAN             IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       1 SSE MORTON            40.60N 89.46W
06/22/2013  M1.23 INCH       TAZEWELL           IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       7 W ATLANTA             40.26N 89.36W
06/22/2013  M1.33 INCH       LOGAN              IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       1 N MACKINAW            40.55N 89.36W
06/22/2013  M1.43 INCH       TAZEWELL           IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       MORTON                  40.61N 89.47W
06/22/2013  M1.13 INCH       TAZEWELL           IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       ROBINSON                39.01N 87.74W
06/22/2013  M1.78 INCH       CRAWFORD           IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0800 AM     HEAVY RAIN       LACON                   41.02N 89.41W
06/22/2013  M1.12 INCH       MARSHALL           IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0800 AM     HEAVY RAIN       4 N CARLOCK             40.64N 89.13W
06/22/2013  M1.01 INCH       WOODFORD           IL   COCORAHS

            24-HOUR RAINFALL

0800 AM     HEAVY RAIN       1 E HEYWORTH            40.31N 88.96W
06/22/2013  M1.22 INCH       MCLEAN             IL   COCORAHS

            24-HOUR RAINFALL

0800 AM     HEAVY RAIN       MINONK                  40.90N 89.04W
06/22/2013  M1.36 INCH       WOODFORD           IL   CO-OP OBSERVER

            24-HOUR RAINFALL

&&

LAUFENBERG

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 11:38 AM CDTFlash Flood WarningILXChampaign, Vermilion4 hr
Jun 22, 12:45 PM CDTAreal Flood AdvisoryILXChampaign, Piatt4 hr
Jun 22, 2:24 PM CDTAreal Flood AdvisoryILXClark, Coles, Cumberland, Edgar, Moultrie, Shelby4 hr
Jun 22, 3:02 PM CDTSpecial Weather StatementILXMacon43 min
Jun 22, 3:06 PM CDTFlash Flood WarningILXDeWitt, Logan, Macon4 hr
Jun 22, 5:03 PM CDTFlash Flood WarningILXClay, Crawford, Effingham, Jasper, Richland, Shelby6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.